# SDR AALA201806199027

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 55,930 hours, 26,569 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R2 DOOR SLIDE COVER FELL OFF.  MAINTENANCE SECURED THE SLIDE COVER IAW 52-13-22, AND PERFORMED A SATISFACTORY OPS CHECK.
